This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
My husband had a Tia Feb 2012 at 48yrs. He has been on the same medication since then. He has never been the same, he is always tired still have tingling and feels like spider webs are on his skin anyone else with this problems should he get a second opinion on so many medication that may be causing side effects?
He is taking 7 meds.
His symptoms could be side effects of the medications. Therapy for TIAs is focused on improving the blood supply with blood thinners like Plavix and controlling high risk factors like diabetes or hypertension. Please consult your doctor for the side effects; he may change the dosage or the medications.
The tingling sensations he is having are otherwise referred to as neuropathy. It is a disorder of the nerves which causes numbness, tingling, unusual sensations and sometimes pain. Diabetes Mellitus can cause neuropathy. Hope diabetes has been ruled out. Other causes like vitamin deficiencies, alcohol consumption and certain medications can cause neuropathy. So, besides his medications vitamin deficiency could also cause neuropathy, so vitamin supplements will help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.